# SDR 2004UALA00466

- Difficulty date: May 11, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 20,828 hours, 7,324 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: D9295750208
- Condition: Failed
- Location: Lt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A POSSIBLE FUEL LEAK.  UNWANTED FUEL TRANSFER AND DEGRADED FUEL INDICATIONS CAUSED BY LEFT HAND WING INNER FUEL QUANTITY HARNESSES FAILURE.  REPLACED LEFT HAND WING INNER FUEL QUANTITY HARNESSES.  OPERATIONS CHECK NORMAL.
